# SDR DALA2017120408438

- Difficulty date: December 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 114,049 hours, 20,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND EMERGENCY LIGHT INOPERATIVE FROM ROW 14 TO 22.  REPLACED EMERGENCY LIGHT CHARGER. SYSTEM OPERATION IS NORMAL.
